Pascal and Francis Bibliographic Databases

Help

Search results

Your search

is.\*:("JCAMDI")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 7512

  • Page / 301

Export

Selection :

  • and

A matrix perturbation method for computing the steady-state probability distributions of probabilistic Boolean networks with gene perturbationsXU, Wei-Wei; CHING, Wai-Ki; ZHANG, Shu-Qin et al.Journal of computational and applied mathematics. 2011, Vol 235, Num 8, pp 2242-2251, issn 0377-0427, 10 p.Article

A multigrid method for constrained optimal control problemsENGEL, M; GRIEBEL, M.Journal of computational and applied mathematics. 2011, Vol 235, Num 15, pp 4368-4388, issn 0377-0427, 21 p.Article

A multivariate spectral projected gradient method for bound constrained optimizationZHENSHENG YU; JING SUN; YI QIN et al.Journal of computational and applied mathematics. 2011, Vol 235, Num 8, pp 2263-2269, issn 0377-0427, 7 p.Article

A parallel well-balanced finite volume method for shallow water equations with topography on the cubed-sphereCHAO YANG; CAI, Xiao-Chuan.Journal of computational and applied mathematics. 2011, Vol 235, Num 18, pp 5357-5366, issn 0377-0427, 10 p.Article

A penalty function method based on smoothing lower order penalty functionXINSHENG XU; ZHIQING MENG; JIANWU SUN et al.Journal of computational and applied mathematics. 2011, Vol 235, Num 14, pp 4047-4058, issn 0377-0427, 12 p.Article

A posteriori error estimates for a finite element approximation of transmission problems with sign changing coefficientsNICAISE, Serge; VENEL, Juliette.Journal of computational and applied mathematics. 2011, Vol 235, Num 14, pp 4272-4282, issn 0377-0427, 11 p.Article

A posteriori error estimation of residual type for anisotropic diffusion―convection―reaction problemsAPEL, Thomas; NICAISE, Serge; SIRCH, Dieter et al.Journal of computational and applied mathematics. 2011, Vol 235, Num 8, pp 2805-2820, issn 0377-0427, 16 p.Article

A stabilized mixed finite element method for the biharmonic equation based on biorthogonal systemsLAMICHHANE, Bishnu P.Journal of computational and applied mathematics. 2011, Vol 235, Num 17, pp 5188-5197, issn 0377-0427, 10 p.Article

Adjoint-based optimal control using meshfree discretizationsMARBURGER, Jan; MARHEINEKE, Nicole; PINNAU, Rene et al.Journal of computational and applied mathematics. 2011, Vol 235, Num 10, pp 3138-3150, issn 0377-0427, 13 p.Article

Algorithms for approximating finite Hilbert transform with end-point singularities and its derivativesHASEGAWA, Takemitsu; SUGIURA, Hiroshi.Journal of computational and applied mathematics. 2011, Vol 236, Num 2, pp 243-252, issn 0377-0427, 10 p.Article

An adaptive discontinuous finite volume method for elliptic problemsJIANGGUO LIU; LIN MU; XIU YE et al.Journal of computational and applied mathematics. 2011, Vol 235, Num 18, pp 5422-5431, issn 0377-0427, 10 p.Article

An almost fourth order uniformly convergent domain decomposition method for a coupled system of singularly perturbed reaction―diffusion equationsCHANDRA SEKHARA RAO, S; KUMAR, Sunil.Journal of computational and applied mathematics. 2011, Vol 235, Num 11, pp 3342-3354, issn 0377-0427, 13 p.Article

An efficient nonlinear iteration scheme for nonlinear parabolic-hyperbolic systemXIA CUI; YUAN, Guang-Wei; YUE, Jing-Yan et al.Journal of computational and applied mathematics. 2011, Vol 236, Num 2, pp 253-264, issn 0377-0427, 12 p.Article

Asymptotic and numerical analysis for Holland and Simpson's thin wire formalismCLAEYS, X; COLLINO, F.Journal of computational and applied mathematics. 2011, Vol 235, Num 15, pp 4418-4438, issn 0377-0427, 21 p.Article

Differentiation by integration with Jacobi polynomialsLIU, Da-Yan; GIBARU, Olivier; PERRUQUETTI, Wilfrid et al.Journal of computational and applied mathematics. 2011, Vol 235, Num 9, pp 3015-3032, issn 0377-0427, 18 p.Article

Error estimate for the upwind finite volume method for the nonlinear scalar conservation lawBOUCHE, Daniel; GHIDAGLIA, Jean-Michel; PASCAL, Frédéric P et al.Journal of computational and applied mathematics. 2011, Vol 235, Num 18, pp 5394-5410, issn 0377-0427, 17 p.Article

Exponential stability for set dynamic equations on time scalesLEI LI; SHIHUANG HONG.Journal of computational and applied mathematics. 2011, Vol 235, Num 17, pp 4916-4924, issn 0377-0427, 9 p.Article

Extragradient methods for solving nonconvex variational inequalitiesMUHAMMAD ASLAM NOOR; AL-SAID, Eisa; KHALIDA INAYAT NOOR et al.Journal of computational and applied mathematics. 2011, Vol 235, Num 9, pp 3104-3109, issn 0377-0427, 6 p.Article

Finite volume methods for degenerate chemotaxis modelANDREIANOV, Boris; BENDAHMANE, Mostafa; SAAD, Mazen et al.Journal of computational and applied mathematics. 2011, Vol 235, Num 14, pp 4015-4031, issn 0377-0427, 17 p.Article

Further improvements in the calculation of Censored Quantile RegressionsHOSSEINKOUCHACK, Mehdi.Journal of computational and applied mathematics. 2011, Vol 235, Num 5, pp 1429-1445, issn 0377-0427, 17 p.Article

High-resolution boosted deconvolution of spectroscopic dataMORHAC, Miroslav; MATOUSEK, Vladislav.Journal of computational and applied mathematics. 2011, Vol 235, Num 6, pp 1629-1640, issn 0377-0427, 12 p.Article

Inference for a progressive stress model from Weibull distribution under progressive type-II censoringABDEL-HAMID, Alaa H; AL-HUSSAINI, Essam K.Journal of computational and applied mathematics. 2011, Vol 235, Num 17, pp 5259-5271, issn 0377-0427, 13 p.Article

Local convergence of Newton's method under majorant conditionFERREIRA, O. P.Journal of computational and applied mathematics. 2011, Vol 235, Num 5, pp 1515-1522, issn 0377-0427, 8 p.Article

Maximum norm error bound of a linearized difference scheme for a coupled nonlinear Schrodinger equationsTINGCHUN WANG.Journal of computational and applied mathematics. 2011, Vol 235, Num 14, pp 4237-4250, issn 0377-0427, 14 p.Article

Modified Gram-Schmidt-based methods for block downdating the Cholesky factorizationQIAOHUA LIU.Journal of computational and applied mathematics. 2011, Vol 235, Num 8, pp 1897-1905, issn 0377-0427, 9 p.Article

  • Page / 301